# SDR CA141120009

- Difficulty date: November 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Loose
- Location: Left Wing Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURNING CLIMB LEFT FUEL QUANTITY INDICATION FLUCTUATION +/- 350KGS. EMERGENCY DECLARED AND RETURNED TO THE AIRPORT. ON GROUND INVESTIGATION = NO FAULT FOUND. AIRCRAFT REPOSITIONED. INVESTIGATION FOUND LEFT WING TANK UNIT (PROBE) NR 7 LOOSE WIRING TERMINATIONS. WIRING TERMINATIONS REMOVED/CLEANED/INSPECTED/RE-INSTALLED. FUEL QUANTITY INDICATION RETURN TO SERVICE CHECKS COMPLETE. AIRCRAFT RETURNED TO SERVICE.
